Velichko, Oleg. (1395). Solutions of diffusion equation for point defects. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4(2), 187-210.
Oleg Velichko. "Solutions of diffusion equation for point defects". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4, 2, 1395, 187-210.
Velichko, Oleg. (1395). 'Solutions of diffusion equation for point defects', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4(2), pp. 187-210.
Velichko, Oleg. Solutions of diffusion equation for point defects. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1395; 4(2): 187-210.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.